2017
Том 69
№ 5

All Issues

Volume 28, № 3, 1976

Article (Ukrainian)

Invariant subspaces of commutative families of operators in a space with an indefinite metric

Azizov T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 293–299

Article (Ukrainian)

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

Arolska M. At., Baynov D. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 300–312

Article (Ukrainian)

Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 313–324

Article (Ukrainian)

Rank of connected locally compact groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 325–333

Article (Ukrainian)

One-parameter partially ordered sets

Otrashevskaya V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 334–341

Article (Ukrainian)

The scattering problem for difference equation with operator coefficients

Tarnopolsky V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 342–351

Article (Ukrainian)

Quasi-periodic solutions of differential-functional equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 352–365

Article (Ukrainian)

Construction of a normal fundamental system of solutions of a second-order equation in a special case

Azamov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 366–368

Article (Ukrainian)

Polynomial approximation properties of functions and their derivatives on complex sets

Bardzinsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 368–373

Article (Ukrainian)

On the convergence of branching continued fractions with nonnegative terms

Bodnar D. I., Oleksiv I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 373–377

Article (Ukrainian)

Several remarks on the paper “on the representation of multiplicative processes”

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 378–380

Article (Ukrainian)

On a generalization of the $\tilde\omega_{u ,v}(x)$-transformation

Goyel V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 381–387

Article (Ukrainian)

Functional correspondences of special functions

Darya R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 388–390

Article (Ukrainian)

On the Marx conjecture for the convex hull of a class of starlike functions in the disk

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 390–393

Article (Ukrainian)

A cut-off generalized Yukawa model

Yakamiv Ya. M., Zoletaryuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 393–399

Article (Ukrainian)

On universal ?-norms of formal groups over a local field

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 399–401

Article (Ukrainian)

On the application of elliptic functions to solving one class of boundary-value filtration problems

Lavrik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 402–405

Article (Ukrainian)

Defect numbers of Fredholm operators

Lopatinsky Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 405–408

Article (Ukrainian)

Approximative units in some Banach algebras of analytical functions

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 408–412

Article (Ukrainian)

On the problem of completeness of root vectors corresponding to the two spectral series of sheaves of M. V. Keldysh

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 413–418

Article (Ukrainian)

Eigenfunction expansion of certain self-conjugate operators

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 418–421

Article (Ukrainian)

Scattering problem for transport equations

Tarasov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 421–425